# SDR U43R2010AF0000192

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N312AF
- Make and model: Diamon DA 40
- Aircraft serial: 401056
- Aircraft time: 382 hours
- Engine: Lyc IO360M1A
- Engine time: 382 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 31B22105
- Part serial: F4L390806
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE HAD FLOWN 3 TIMES ON THIS DAY, ON THE 4TH FLIGHT STARTER FAILED TO START.  A CLICK NOISE COULD BE HEARD WHEN TURNING KEY FROM BOTH TO START.  FLIGHT WAS ABORTED.
